Top 10 Advil Cold and Flu Non Drowsy – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Advil Respiratory

#ad

50 Count, Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and Phenylephrine HCl

#ad
Advil Respiratory #ad - Advil congestion relief also treats the pain associated with colds and allergies. Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache.

Single dose packets. One package of 50 coated tablets of advil sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl. Hsa and fsa eligible product. Easy to carry with you, travel size packs. Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it. Nighttime or daytime sinus medicine for adults and children 12 years and older. Take one of these sinus decongestant tablets every 4 hours as needed for symptoms. Phenylephrine hcl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length5.6 Inches
Weight0.29 Pounds
Width3.5 Inches
Part Number019901
Model305730199018

2. Coricidin HBP

#ad

Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets 16 Count

#ad
Coricidin HBP #ad - Decongestant-Free cold relief for people with high blood pressure. Decongestant free. Bayer consumer care. Comes in Tablet form. The #1 brand that gives powerful cold symptom relief without raising your blood pressure. Relieves cough, runny nose, and sneezing. 16 tablets. Provides fast, powerful cold relief for people with high blood pressure.
BrandCoricidin HBP #ad
ManufacturerBayer HealthCare LLC #ad
Height0.91 Inches
Length3.82 Inches
Weight0.04 Pounds
Width3.1 Inches
Part Number041100811387
Model041100811387

3. Advil

#ad

Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate, 20 Coated Tablets

#ad
Advil #ad - Take one tablet every four hours while symptoms persist. Cold medicine for adults available in easy-to-take coated tablet form. One bottle of 20 coated tablets of advil multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate.

For use by people 12 years of age and older. Powerful ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief. Hsa and fsa eligible product. Uniquely formulated to fight common cold and flu symptoms, nasal swelling, headache, sneezing, fever, providing nasal congestion, sinus pressure, body aches and runny nose relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height3.25 Inches
Length0.72 Inches
Width4.25 Inches
Part NumberB07CVZL5P3
Model305730190206

4. Viva Naturals

#ad

2 Month Supply 120 Capsules, Antioxidant & Immune Support Supplement, 5 in 1 Daily Immune Support for Adults, Zinc, Viva Naturals Elderberry, Vitamin C, Vitamin D 5000 IU & Ginger

#ad
Viva Naturals #ad - Get your daily intake of vitamin c – your new go-to elderberry supplement is also packed with an essential daily immune booster—vitamin C. With 400 mg of vitamin c in every serving, our patent pending formula of elderberry capsules for adults provide daily antioxidant support and immune function support you can take before heading into a busy office, or even while travelling.

*. That’s more than the average elderberry supplement and it’s equivalent to 4000 mg of fresh fruit! Unlike messy syrups or chalky pills, our patent pending formula for elderberry capsules makes getting the immune supporting benefits you need effortless. *. More elderberry per serving 1000 mg – elderberries sambucus nigra are known to be high in antioxidant support. Our 5-in-1 elderberry supplement is packed with 1000 mg of super-concentrated elderberry extract per serving. Ginger & zinc + more than 100% dv of vitamin d3 – to help keep your healthy immune system in top shape, our elderberry capsules are each packed with more than a full serving of vitamin D3 5000 IU and 10 mg of zinc oxide and 300 mg of ginger for added benefits.

*. 5 powerhouse immune supporting ingredients* – viva naturals elderberry capsules for adults combines the strength of not one–but five high-quality, immune-supporting ingredients. Our patent pending formula includes sambucus elderberry and ginger help provide antioxidant support, zinc oxide an essential nutrient helps to promote immune function, and for an extra immune boost, we’ve added vitamin D3 5000 IU and vitamin C to bring you a powerful elderberry supplement great for any season. *.
BrandViva Naturals #ad
ManufacturerViva Naturals #ad
Height2 Inches
Length4.17 Inches
Width2 Inches
Part NumberSF3170

5. Advil Respiratory

#ad

50 Coated Tablets, Cold Medicine for Adults with Ibuprofen, Advil Multi Symptom Cold and Flu Medicine, Phenylephrine HCL and Chlorpheniramine Maleate

#ad
Advil Respiratory #ad - Cold medicine for adults available in easy-to-take coated tablet form. For use by people 12 years of age and older. Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, fever, headache, sinus pressure, sneezing, body aches and runny nose relief.

Hsa and fsa eligible product. Fifty packets of 1 coated tablet of advil multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate. Take one tablet every four hours while symptoms persist. Powerful ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730190015
Model305730190015

6. Amazon Basic Care

#ad

Red, Amazon Basic Care Ibuprofen Tablets 200 mg, 500 Count, Pain Reliever/Fever ulcer NSAID

#ad
Amazon Basic Care #ad - Physicians surveyed by an independent market research firm. Strong relief: amazon basic care ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer.

Active ingredient: amazon basic care ibuprofen Tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer NSAID; compare to the active ingredient in Advil. Effective: when pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; ibuprofen works to keep you working; use for adults and children 12 years and over.

Ibuprofen is the #1 doctor recommended back pain OTC active ingredient of U. S. Pain reliever/fever reducer nsaid provides proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, backache, toothache, menstrual cramps or minor aches and pains from the common cold.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0 Pounds
Width2.59 Inches
Part NumberB074F297T8

7. Boiron

#ad

Boiron Oscillococcinum 30 Doses Homeopathic Medicine for Flu-Like Symptoms

#ad
Boiron #ad - Shorten your symptoms: oscillo has been shown in clinical studies to help reduce both the duration & the severity of flu-like symptoms when taken at the onset. Non-drowsy, easy-to-take relief! Non medical ingredients are Sucrose, Lactose.
BrandBoiron #ad
ManufacturerBoiron #ad
Height4.33 Inches
Length4.76 Inches
Weight0.1 Pounds
Width2.39 Inches
Part NumberABO-098
ModelABO-098

8. Advil

#ad

Non Drowsy, 10 Coated Tablets, Pack of 3, Advil Congestion Relief

#ad
Advil #ad - Manufactured in United States. At the heart of our rapidly growing consumer health business is a passionate desire to help people feel better. We invest in research and development to find new ways for people to look after themselves, their families and homes.
BrandAdvil #ad
ManufacturerAdvil #ad
Height4 Inches
Length6 Inches
Width4 Inches
Part NumberPF19911
Model305730199117-3a

9. Advil

#ad

10 Coated Tablets, Pack of 2, Advil Congestion Relief, Non Drowsy

#ad
Advil #ad - Manufactured in United States. We invest in research and development to find new ways for people to look after themselves, their families and homes. At the heart of our rapidly growing consumer health business is a passionate desire to help people feel better.
BrandAdvil #ad
ManufacturerPFIZER CONSUMER HEALTHCAR #ad
Height10 Inches
Length6 Inches
Width6 Inches
Part NumberPF19911
Model305730199117-2a

10. Advil

#ad

Ibuprofen 200mg, Fast Pain Relief, Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, 200 Count

#ad
Advil #ad - Pain relief: advil is the world’s no. Multiple sizes: advil liqui-gels minis comes in 3 sizes; Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief.

Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief. Pain relief at liquid speed: advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain. Safe & effective: for over 35 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135